Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 144, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jun 26, 2011, 5:12 PM EDT for Colquitt County, Tift County, Worth County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 26, 2011, 5:36 PM EDT
- In force
- 24 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Colquitt County, GA, Tift County, GA, Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 5:22 PM EDT | TSTM WND DMG | 7 Ne Moultrie, GA | IRRIGATION PIVOT OVERTURNED AND KNOCKED INTO ROAD NEAR HIGHWAY 33 NORTH. MOBILE HOME IN THE SAME AREA KNOCKED OFF ITS FOUNDATION WITH ROOF DAMAGE. |
| Jun 26, 5:30 PM EDT | TSTM WND DMG | 7 N Moultrie, GA | SEVERAL TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2580 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WUUS52 KTAE 262112
SVRTAE
GAC071-277-321-262215-
/O.NEW.KTAE.SV.W.0144.110626T2112Z-110626T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN TIFT COUNTY IN SOUTH CENTRAL GEORGIA
SOUTHEASTERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA
NORTHERN COLQUITT COUNTY IN SOUTH CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 512 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TY TY TO NORMAN
PARK...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF TIFTON TO 10
MILES NORTHEAST OF MOULTRIE...AND MOVING WEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOULTRIE...POULAN...SYLVESTER AND DOERUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3160 8368 3156 8366 3157 8365 3160 8364
3158 8350 3115 8355 3115 8394 3162 8390
TIME...MOT...LOC 2112Z 098DEG 7KT 3150 8366 3128 8368
$$1 follow-up statement
110
WWUS52 KTAE 262136
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
536 PM EDT SUN JUN 26 2011
GAC071-277-321-262145-
/O.CAN.KTAE.SV.W.0144.000000T0000Z-110626T2215Z/
TIFT GA-WORTH GA-COLQUITT GA-
536 PM EDT SUN JUN 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN COLQUITT...
SOUTHEASTERN WORTH AND WESTERN TIFT COUNTIES IS CANCELLED...
RECENT RADAR IMAGERY SHOWED THAT THE STORMS IN THIS AREA WAS NO
LONGER SEVERE. HOWEVER...SCATTERED THUNDERSTORMS WERE STILL
DEVELOPING ACROSS SOUTH GEORGIA...AND SOME OF THESE COULD
PRODUCE SMALL HAIL...FREQUENT LIGHTNING...GUSTY WINDS...AND
HEAVY RAIN.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3160 8368 3156 8366 3157 8365 3160 8364
3158 8350 3115 8355 3115 8394 3162 8390
TIME...MOT...LOC 2135Z 098DEG 7KT 3151 8371 3129 8373
$$
9-FOURNIERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:35 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, Jun 26, 3:35 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 335 PM EDT SUN JUN 26 2011 .SYNOPSIS... THE BROAD MID/UPPER TROF OVER THE EASTERN PORTION OF THE COUNTRY...AND THE SCATTERED PIECES OF ENERGY ALONG ITS PERIPHERY ARE AIDING THE SEABREEZE IN THE DEVELOPMENT OF CONVECTION OVER OUR FORECAST AREA THIS AFTERNOON. COVERAGE OF STORMS IS BEST OVER THE PANHANDLE OF FLORIDA WHERE THE SEABREEZE IS ACTING AS A FOCUSING MECHANISM AND A PEPPERING OF SHOWERS AND THUNDERSTORMS CAN BE FOUND ELSEWHERE ACROSS THE REGION. SMALL HAIL AND GUSTY WINDS CAN BE EXPECTED WITH SOME OF THE STRONGER STORMS THIS AFTERNOON. ALTHOUGH NONE OF THESE STORMS HAVE REACHED SEVERE CRITERIA AS OF YET...IT IS CERTAINLY POSSIBLE THAT A STORM OR TWO COULD BECOME SEVERE THIS AFTERNOON. WITH PLENTIFUL SUNSHINE THIS AFTERNOON...HIGHS HAVE AND WILL CONTINUE TO CLIMB INTO THE MIDDLE AND UPPER 90S THIS AFTERNOON. && .SHORT TERM (TONIGHT THROUGH TUESDAY)... TONIGHT...MOST OF THE AFTERNOON CONVECTION WILL TAPER OFF AFTER SUNSET...HOWEVER GUIDANCE CONTINUES TO SHOW THAT OUTFLOW FROM STORMS DEVELOPING OVER TENNESSEE AND NRN ALABAMA THIS AFTERNOON WILL INTERACT WITH OUR LOCAL SEABREEZE AND BOUNDARIES FROM OUR AFTERNOON CONVECTION TO KEEP A FEW SHOWERS AND ISOLATED THUNDERSTORMS IN THE FORECAST FOR THE FIRST PART OF THE OVERNIGHT PERIOD. AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...OUR COASTAL WATERS WILL BE PLACED IN AN ENVIRONMENT WITH WEAK SYNOPTIC FORCING BETWEEN THE RIDGE OVER THE SRN U.S. AND THE SUBTROPICAL RIDGE. THAT COUPLED WITH DECENT INSTABILITY WILL BE FAVORABLE FOR THE DEVELOPMENT OF OVERNIGHT/EARLY MORNING CONVECTION...ESPECIALLY OVER APALACHEE BAY. MONDAY...DRY AIR ASSOCIATED WITH THE RIDGE OVER THE SRN U.S. WILL NOSE INTO OUR WESTERN FORECAST AREA AND HELP TO KEEP AFTERNOON STORMS LIMITED OVER THE EASTERN PANHANDLE OF FLORIDA AND OUR SOUTHEASTERN ALABAMA COUNTIES. ELSEWHERE...AFTERNOON STORMS WILL FORM ALONG THE SEABREEZE FRONT...PRIMARILY OVER THE BIG BEND OF FLORIDA AND INTO SRN GEORGIA. HOWEVER...EXPECT OVERALL COVERAGE OF STORMS TO BE SLIGHTLY LESS THAN THIS AFTERNOON. HIGHS ON MONDAY ARE FORECAST TO CLIMB INTO THE MIDDLE TO UPPER 90S. LOCATIONS FURTHER EAST ACROSS SE ALABAMA AND THE EASTERN PANHANDLE...WHERE THE UPPER RIDGE IS NOSING WEST AND CONVECTION IS LIMITED...HAVE THE BEST SHOT AT UPPER 90S. MONDAY NIGHT...AS IS COMMON THIS TIME OF YEAR OVERNIGHT/MORNING CONVECTION IS POSSIBLE OVER OUR COASTAL WATERS. OVERNIGHT LOWS WILL FALL INTO THE LOWER TO MIDDLE 70S. TUESDAY...VERY SIMILAR CONDITIONS TO MONDAY WILL DOMINATE DURING THE AFTERNOON ON TUESDAY. THE UPPER RIDGE NOSING IN FROM THE WEST WILL KEEP CONVECTION LIMITED AND TEMPERATURES HIGHER OVER OUR WESTERN FORECAST AREA. FURTHER EAST...THE SEABREEZE WILL PROVIDE A CHANCE FOR AFTERNOON STORMS...ESPECIALLY OVER THE BIG BEND OF FLORIDA. THE ONLY DIFFERENCE ON TUESDAY WILL BE THAT A SHORTWAVE ROTATING THROUGH THE UPPER TROF...WHICH REMAINS OVER THE EASTERN U.S...WILL FORCE A WEAK FRONTAL BOUNDARY FURTHER SOUTH NEAR OUR NRN GEORGIA COUNTIES. THIS YIELDS A CHANCE FOR A GREATER COVERAGE OF STORMS OVER SRN GEORGIA DURING THE AFTERNOON HOURS THAN HAS BEEN THE CASE IN PAST DAYS. HIGHS ON TUESDAY WILL BE SIMILAR TO MONDAY...IN THE MIDDLE AND UPPER 90S. && .LONG TERM (WEDNESDAY THROUGH NEXT SUNDAY)...BOTH THE 26/00Z GFS AND 25/12Z EURO FORECAST A VERY WEAK FRONT TO MOVE INTO THE AREA AND DISSIPATE AT THE START OF THE PERIOD. WHEN COMBINED WITH SEASONABLE DEEP LAYER MOISTURE...THIS WILL LIKELY BE A FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY ON WEDNESDAY AND THURSDAY. BEYOND THAT TIME...THE EURO CONTINUES TO SHOW FAIRLY DECENT COVERAGE OF DAILY AFTERNOON CONVECTION WHEREAS THE GFS HAS LESS. GIVEN THE PRESENCE OF A DISSIPATING BOUNDARY IN THE REGION...WILL SIDE MORE WITH THE EURO AND GO A BIT ABOVE THE MEX POPS FOR NEXT WEEKEND. THIS RESULTS IN POPS AROUND 40 PERCENT FOR NEXT WEEKEND COMPARED TO THE MEX SUGGESTION OF 20-30 PERCENT. SEASONABLY WARM TEMPERATURES ARE EXPECTED THROUGH THE PERIOD. && .AVIATION...SCT-BKN CU FIELD HAS DEVELOPED ACROSS THE AREA AND GIVEN WAY TO A SCATTERING OF SHOWERS AND STORMS. JUST ABOUT ANY OF THE TAF SITES COULD SEE A BRIEF STORM OVER THE NEXT SEVERAL HOURS. EXPECT LOCALIZED AND BRIEF GUSTY WINDS AND VIS/CIG RESTRICTIONS ASSOCIATED WITH THESE STORMS INTO THE EVENING HOURS. STORM COVERAGE WILL QUICKLY DISSIPATE AND END WITHIN A FEW HOURS OF SUNSET. THOSE TERMINALS THAT DO SEE A SHOWER TODAY WILL RUN THE GREATEST RISK OF MVFR VIS RESTRICTIONS LATE TONIGHT...HOWEVER NO SIGNIFICANT PROBLEMS ARE EXPECTED. VFR CONDITIONS ARE ANTICIPATED FOR THE DAYLIGHT HOURS. && .MARINE...RATHER BENIGN CONDITIONS ARE EXPECTED OVER OUR COASTAL WATERS FOR THE ENTIRE PERIOD AS HIGH PRESSURE REMAIN NEAR. LIGHT WINDS...AND SEAS 1 TO 2 FEET WILL BE COMMON. EXPECT A SLIGHT ENHANCEMENT IN WINDS AND SEAS NEARSHORE EACH AFTERNOON ASSOCIATED WITH THE SEABREEZE. EARLY IN THE WEEK A SOUTHERLY SWELL FROM A DISTURBANCE IN THE SRN GOMEX WILL INCREASE SEAS UP TO 2 TO 3 FEET...BUT BY MID WEEK SEAS WILL ONCE AGAIN SUBSIDE. OUR COASTAL WATERS WILL REMAIN BELOW HEADLINE CRITERIA THROUGH THE WEEK. && .FIRE WEATHER...MOIST SOUTHWEST FLOW WILL KEEP RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS THE NEXT COUPLE OF DAYS. EXPECT A SCATTERING OF MAINLY AFTERNOON AND EVENING SHOWERS AND STORMS TO SOME RAIN CHANCES IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 95 73 95 73 / 20 50 20 50 30 PANAMA CITY 76 91 75 91 76 / 20 40 20 40 30 DOTHAN 74 96 74 97 74 / 30 20 10 30 30 ALBANY 74 97 74 98 74 / 30 20 20 30 30 VALDOSTA 72 96 73 96 71 / 30 40 30 40 30 CROSS CITY 72 92 71 92 70 / 20 60 30 40 20 APALACHICOLA 76 91 75 90 75 / 30 40 20 20 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && SYNOPSIS/SHORT TERM/MARINE...HARRIGAN AVIATION/FIRE WEATHER...MROCZKA LONG TERM...DVD
Hazardous weather outlook, Jun 26, 4:08 AM EDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 408 AM EDT SUN JUN 26 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 408 AM EDT SUN JUN 26 2011 /308 AM CDT SUN JUN 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE IMPACTING MAINLY THE NORTHERN AND EASTERN COUNTIES OF OUR FORECAST AREA DURING THE AFTERNOON AND EVENING. A FEW STORMS MAY BE STRONG TO POSSIBLY SEVERE WITH WIND GUSTS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AS THE PESKY UPPER TROUGH DEPARTS EAST INTO THE ATLANTIC...DRIER AIR FILTERS BACK IN. A RETURN TO A MORE NORMAL SUMMERLIKE PATTERN IS EXPECTED WITH MAINLY AFTERNOON AND EVENING SEA BREEZE DRIVEN CONVECTION. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Jun 26, 4:54 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
454 PM EDT SUN JUN 26 2011
GAZ145-146-262145-
COLQUITT-MITCHELL-
454 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MITCHELL AND NORTHWESTERN COLQUITT COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 455 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES SOUTH OF NEW ELM...OR 4 MILES NORTH OF
MOULTRIE...MOVING SOUTHWEST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND NEW ELM...MOULTRIE...RIVERSIDE...SIGSBEE...
DOERUN...TICKNOR...FUNSTON...SALE CITY...PEBBLE CITY AND HINSONTON
THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3120 8367 3107 8403 3108 8413 3129 8420
3134 8390 3133 8376
TIME...MOT...LOC 2055Z 062DEG 6KT 3123 8381
HESSLocal storm report, Jun 26, 4:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 PM EDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG KILLEARN ESTATES 30.51N 84.22W
06/26/2011 LEON FL NWS EMPLOYEE
LARGE TREE REPORTED DOWN ON TWO CARS.
&&
MROCZKASpecial weather statement, Jun 26, 5:01 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 PM EDT SUN JUN 26 2011
GAZ120-262145-
QUITMAN-
501 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR QUITMAN COUNTY
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545
PM EDT...
AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER WIRE BRIDGE...OR 4 MILES SOUTHEAST OF
GEORGETOWN...MOVING NORTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WIRE BRIDGE...UNION...MORRIS...HATCHER...
CROSSROADS AND GEORGETOWN THROUGH 545 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3198 8496 3178 8491 3177 8496 3178 8503
3177 8503 3178 8514 3182 8513 3184 8515
3190 8514 3194 8508 3196 8509 3199 8506
TIME...MOT...LOC 2101Z 161DEG 5KT 3187 8506
HESSSpecial weather statement, Jun 26, 5:03 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT SUN JUN 26 2011
FLZ017-018-262145-
INLAND JEFFERSON-LEON-
503 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
LEON AND WESTERN JEFFERSON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...
AT 503 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHEAST OF CAPITOLA...OR 13 MILES
EAST OF TALLAHASSEE...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WADESBORO...LLOYD...
CHAIRES CROSSROADS...CHAIRES...CAPITOLA...BLACK CREEK...BAUM...
ROSE...WAUKEENAH AND WACISSA THROUGH 545 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3021 8408 3027 8408 3027 8412 3047 8420
3055 8401 3032 8383
TIME...MOT...LOC 2103Z 333DEG 5KT 3043 8406
HESSSpecial weather statement, Jun 26, 5:04 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL 504 PM EDT SUN JUN 26 2011 GAZ156-262145- DECATUR- 504 PM EDT SUN JUN 26 2011 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL DECATUR COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT... AT 505 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED OVER WEST BAINBRIDGE...OR OVER BAINBRIDGE... MOVING SOUTH AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEST BAINBRIDGE...LYNN...HANOVER...DECATUR CO A/P... CYRENE...BIG SLOUGH BOAT LANDING...BAINBRIDGE...HALES LANDING... FOWLSTOWN AND FACEVILLE LANDING THROUGH 545 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3074 8443 3072 8472 3099 8470 3100 8450 TIME...MOT...LOC 2105Z 355DEG 4KT 3090 8459 HESS
Special weather statement, Jun 26, 5:09 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT SUN JUN 26 2011
FLZ017-026-027-115-127-262200-
COASTAL FRANKLIN-COASTAL WAKULLA-INLAND WAKULLA-LEON-LIBERTY-
509 PM EDT SUN JUN 26 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
LEON...SOUTHEASTERN LIBERTY...WESTERN WAKULLA AND NORTHEASTERN
FRANKLIN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 600 PM EDT...
AT 509 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES SOUTHWEST OF SPRING HILL...OR 11 MILES
NORTH OF CRAWFORDVILLE...MOVING SOUTH AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TALLAHASSEE REGIONAL
A/P...SPRING HILL...NORFLEET...MCCAIN...HILLIARDVILLE...BROWN
HOUSE...CRAWFORDVILLE...BUCKHORN...SOPCHOPPY AND SANBORN THROUGH 600
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2998 8459 2999 8459 3001 8455 3001 8466
3002 8471 3040 8450 3048 8435 3034 8430
2993 8444
TIME...MOT...LOC 2109Z 021DEG 17KT 3029 8444
HESSThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:05 PM EDT | Special Weather Statement | TAE | Thomas | 25 min |
| Jun 26, 4:48 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Worth | 27 min |
| Jun 26, 4:52 PM EDT | Severe Thunderstorm Warning | TAE | Lee, Turner, Worth | 35 min |
| Jun 26, 4:54 PM EDT | Special Weather Statement | TAE | Colquitt | 51 min |
| Jun 26, 5:01 PM EDT | Special Weather Statement | TAE | Quitman | 44 min |
| Jun 26, 5:04 PM EDT | Special Weather Statement | TAE | Decatur | 41 min |
| Jun 26, 5:18 PM EDT | Special Weather Statement | TAE | Mitchell | 42 min |
| Jun 26, 6:06 PM EDT | Severe Thunderstorm Warning | TAE | Terrell | 24 min |
| Jun 26, 6:24 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Mitchell | 22 min |
| Jun 26, 6:37 PM EDT | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.